# SDR NWAA082366623

- Difficulty date: May 25, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 100,298 hours, 17,520 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN NR 4 PYLON NACELLE BULKHEAD FRAME AT NAC STA 221.90 LT.  REPAIRED PER EA 66-212663.
